# SDR DL76S010117

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 29,881 hours, 14,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 15940
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND C-ZONE SEAT MOUNTED EMERGENCY LIGHTS NOT WORKING.  FOUND POWER SUPPLY NOT FUNCTIONING PROPERLY.  REMOVED AND REPLACED AFT LEFT AND RIGHT.  CHECKS GOOD.
